MAUDE Adverse Event Report: PALETTE LIFE SCIENCES DEFLUX SYRINGE; AGENT, BULKING, INJECTABLE

PALETTE LIFE SCIENCES DEFLUX SYRINGE; AGENT, BULKING, INJECTABLE
Catalog Number 011504
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the deflux gel failed to come out of the syringe after the plunger was pushed; therefore, the gel could not go through the deflux metal needle.The patient was able to receive their deflux dose using a third syringe that had no issues.There were no missed doses or adverse events.For one of the syringes, the wings broke off, and none of the medication came out.The patient was under anesthesia, and the case proceeded without awakening the patient with another syringe.Indication for use: vesicoureter-reflux with reflux nephropathy with hydroureter in a child.No patient injury or consequence reported.".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: this complaint has been handled and closed as code 3b (broken flange) applies according to the complaint description and inspection of the returned sample.Returned sample inspection: one syringe in return.Number of units and lot is in accordance with report.The syringe has a broken flange.Picture: visual inspection has been performed of provided picture in terms of overall appearance.Picture displays one almost full syringe with a broken flange.There are no deviations or remarks identified in the review of batch records on the reported lot that can explain the complaint.No previous similar reported complaints on the lot.No quality issues found connected to the raw material which can explain the complaint.The most probable root cause: not determined.No further actions will be performed within this complaint, however, the lot is monitored and if relevant, further investigation will be performed.Palette life sciences will continue to monitor and trend for reports of this nature.Will continue to monitor and trend for reports of this nature." other remarks: n/a corrected data: n/a.

Brand Name
DEFLUX SYRINGE
Common Device Name
AGENT, BULKING, INJECTABLE
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara CA
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25493937
Report Number3014909464-2026-00069
Device Sequence Number9716328
Product Code LNM
UDI-Device Identifier00850004725009
UDI-Public(01)00850004725009(11)240815(17)270815(10)22747(21)
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011504
Device Lot Number22747
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown